MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE

BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE
Model Number URORD101
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scope subject of the reported event was returned to the supplier for evaluation.Upon evaluation, it was discovered that there was wrinkling at the end of the cable of the scope.This caused the distal end of the scope to get caught in between distal cap and insertion tube opening, subsequently causing the reported event.The cause of the observed damage could not be determined.A 1-year complaint review indicated this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, the distal end of their uretero1 reverse deflection disposable ureteroscope became obstructed.The procedure was completed successfully using a different scope.No report of injury.

Brand Name
URETERO1
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23968918
Report Number3008776287-2026-00008
Device Sequence Number7946256
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public(01)00724995209179(11)240326(17)270326(10)BSLC5983
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Device Lot Number(10)BSLC5983
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown